# SDR DXTA2025032602804

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N854QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000106
- Aircraft time: 1,443 hours, 862 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Radome
- Part number: 74130812
- Part serial: PR148400
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT JUMPED CHOCKS AND MADE CONTACT WITH OTHER AIRCRAFT EVALUATED DAMAQE AND SENT PICTURES TO MCC. FOUND NOSE RADOME TO BE DAMAQED OUT OF LIMITS. REPLACED NOSE RADOME IAW CE 700 AMM 53-10-5. PERFORMED GVI OF AIRFRAME, PAYINQ PARTICULAR ATTENTION TO ALL LEADINQ AND TRAILINQ EDQES, RADOMES, WINQLETS, AND STABILIZERS. PERFORMED THE EXPOSURE TO HIQH WINDS WHILE AIRCRAFT IS PARKED INSPECTION IAW CE-700 AMM 50-50-00. FOUND SCRATCHES ON FUSELAQE AFT OF THE NOSE RADOME.
